×

Extremal property of some surfaces in \(n\)-dimensional Euclidean space. (English. Russian original) Zbl 0287.10045

Math. Notes 15, 140-144 (1974); translation from Mat. Zametki 15, 247-254 (1974).

MSC:

11K60 Diophantine approximation in probabilistic number theory
11J83 Metric theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] V. G. Sprindzhuk, ”Concerning theorems of A. Ya. Khinchin and I. P. Kubilyus,” Lit. Matem. Sb.,2, No. 1, 147–152 (1962). · Zbl 0119.04602
[2] V. G. Sprindzhuk, ”Method of trigonometric sums in the metric theory of Diophantine approximations of dependent variables,” Trudy Matem. Inst. Akad. Nauk SSSR, 128, No. 2, 212–228 (1972). · Zbl 0245.10041
[3] V. G. Sprindzhuk, Mahler’s Problem in the Metric Theory of Numbers fin Russian], Minsk (1967). · Zbl 0168.29504
[4] W. Schmidt, ”Metrische Sätze über simultane Approximation abhängiger Grossen,” Monatsh. Math.,63, No. 2, 154–166 (1964). · Zbl 0119.28105 · doi:10.1007/BF01307118
[5] I. P. Kubilyus, ”On the application of Academician Vinogradov’s method to the solution of a problem in the metric theory of numbers,” Dokl. Akad. Nauk SSSR,67, 783–786 (1949). · Zbl 0038.02702
[6] A. S. Pyartli, ”Diophantine approximations on submanifolds of a Euclidean space,” Funkts. Analiz i Ego Prilozh.,3, No. 4, 59–62 (1969). · Zbl 0216.04401
[7] V. I. Bernik, ”Ergodic property of linearly independent polynomials,” Izv. Akad. Nauk BSSR, No. 6, 10–17 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.